Low libido due to birth control pills

Low libido due to birth control pills

WD40watcher WD40watcher
Recently my partner has been having a declining sex drive to where now she says she does not have one anymore. We've looked things up about her birth control ocella and found that a lot of other women have experienced this as well. Has anyone here encountered this, if so what did you do?

My partner says she wants to go off the pill, if you did how long did it take for your sex drive to come back?
Answers (private voting - your screen name will NOT appear in the results):
Yes and i went off the pill
5  (33%)
Yes, but I did not go off the pill
2  (13%)
No I did not encounter this
8  (53%)
Total votes: 15
Poll is closed
06/06/2012
  • Buy 1 - Get 1 FREE
  • Fancy Gift Set For Her For $70
  • Hot Gift Set For Her For $50
  • Sexy Gift Set For Her For $30 Only
  • Sexy Treats For Her! Gorgeous Gift Set For $60
  • 1
  • 2
  • 3
  • 4
  • 5
All promotions
darthkitt3n darthkitt3n
My sex drive was extremely low while I was on birth control pills. I stopped taking them for other reasons a couple of months ago. I think it only took a couple of weeks or so for my sex drive to increase.
06/06/2012
Beck Beck
I never had this issue. Sorry this is happening to you.
06/06/2012
Khanner Khanner
I was on the pill, and though my sex drive didn't decrease, it numbed me. Took 2 weeks of "detox" for my clit to go back to normal, I was almost afraid it was permanent.

Ocella uses drospirenone, which has practically no testosterone activity. That could account for her lowered sex drive. Have her take a look at this website so she can choose another pill brand that uses a different chemical, if she hasn't discounted pill use all together.
06/06/2012
MissCandyland MissCandyland
I have definitely heard of this happening.
06/06/2012
WD40watcher WD40watcher
Thank you for all the responses. I believe she is going to go off the pill and she how it affects her.
06/06/2012
VioletMoonstone VioletMoonstone
I'm taking birth control pills, the mini pill called Micronor. I can definitely tell my sex drive is a lot lower but it's not entirely gone. Sometimes when we're making out and easing into having sex I just start laughing because it tickles or feels super annoying. LOL. It's strange. I don't know what to do about it because I have to take these pills because of my blood pressure. I can totally relate to how this feels though. Most of the time I feel like I don't want sex at all. The thing that helps me is taking the time to make myself up (makeup, clothes, hair, everything) because it boosts my confidence and makes me feel really sexy and it's easier for me to "let go" and just go with it.
06/06/2012
deltalima deltalima
Quote:
Originally posted by WD40watcher
Recently my partner has been having a declining sex drive to where now she says she does not have one anymore. We've looked things up about her birth control ocella and found that a lot of other women have experienced this as well. Has anyone ...
It took 2 months for it to get back but I also added exercise so that could have helped it.
06/06/2012
prttynink prttynink
Never had this particular side effect, however I did get a bunch of others from the pill. I switched to a Nuvaring which helped with those (my guess is it has something to do with the slower release of hormones but I'm not sure).
06/12/2012
Total posts: 9
Unique posters: 8